A Medication Made My Grades Plunge?!

Did you know a side effect of your medication could make your brain not be able to concentrate? Well, it happened to me and this is my story!

I have had severe migraines since I was in elementary school. They got to the where I would have to go home from school because the light was making it worse, and the migraine was giving me nausea.

So, the summer before my freshman year my doctor decided to put me on a medication for them because I was getting several a week. From freshman year to my senior year (now) I have noticed it gets harder to concentrate on school work.

I finally decided it was time to bring it up to my doctor. When I brought up this concern to my doctor she said it was a side effect of my migraine medication called “brain fog.”

CONCLUSION

I had no idea a medication could mess that much with your brain or I would have stopped it a long time ago!

Let me know if anything like this has happened to you! Have a great day/night!

Thank you,

Ashleigh Christine 🙂

Advertisements

Posted by

Hi my name is Ashleigh. I was bullied a lot in my life and I was always scared to stand up for myself. I started battling mental illness at a young age. I also really love makeup! I’ve always wanted to start a blog, and decided to so, my story could hopefully help someone. I hope some of the things here help you or someone you know.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s